It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by pete on September 05, 2000 at 08:34:13:

In Reply to: Re: i am wondering if anyone else out there has had this happen. posted by Bruce on September 02, 2000 at 23:05:19:

: : my father has had parkenson's for over 20 years. for the last 10 years by 10 o'clock his meds have worn off and he can no longer walk. last night he had a four hour time span where he could walk fine and his legs didn't hurt and he could even turn over in bed. then it was gone. i would love to know if anyone else has had this experence.

: Yes, I have "been there" also. You can, if possible, tske his pd drug(s) at bed time or add a drug such as comtan which extends the effects of Sinemet. I don't know if what I described fits your situation, but if it continues to be a problem, he should schedule an appointment with his doctor, preferably a neurologist that specializes in movement disorders. Bruce

Robin,
I was diagnosed in 1982 with pd. To answer the second part of your inquiry-yes-I have had the return of many different movements without the assistance of meds. But, each return has been short-lived--its one of those--enjoy it while it is there -phenomena-I do not think the drs. fully understand why these episodes of pre-pd movement return.
The other part of your inquiry was about "wearing off of meds" I know about this--If your dad is taking meds every 4 hours and they are not
lasting but 2-3 hours each dose i suggest you talk to his neurologist and see if some meds adjustment can be made./

take care --pete


Follow Ups

All times are GMT -7. The time now is 08:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!